# SDR 97ZZZX2850

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6843R
- Make and model: Cessna T210G
- Aircraft serial: T2100243
- Engine: Cont TSIO520C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109005
- Condition: Cracked
- Location: Exh Housing
- Component: Garrtt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER EXHAUST HOUSING CRACKED AROUND AUXILIARY MOUNTING LUG.
